# SDR SIMA20100403

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 16,617 hours, 14,257 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3614 AFTER TAKEOFF THE CREW REPORTED A SMOKE SMELL.  NO VISUAL INDICATIONS WERE REPORTED.  THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE. PERFORMED ETN EM 72-034-R4 TWO TIMES ON THE GROUND.  COULD NOT DUPLICATE.  OPERATION CHECK GOOD AT THIS TIME ON THE GROUND.  NO PARTS REMOVED OR REPLACED.  PERFORMED FUNCTIONAL CHECK FLIGHT AND FOUND IT TO BE SATISFACTORY THE AIRCRAFT WAS RETURNED TO SERVICE.
